Main Article Content


In this paper, Bayesian and non-Bayesian estimators have been obtained for two generalized exponential populations under joint type II censored scheme, which generalize results of Balakrishnan and Rasouli (2008) and Shafay et al. (2013). The maximum likelihood estimators (MLEs) of the parameters and Bayes estimators have been developed under squared error loss function as well as under LINEX loss function. Moreover, approximate confidence region are also discussed and compared with two Bootstrap confidence regions. Also the MLE and three confidence intervals for the stress–strength parameter  are explored. A numerical illustration for these new results is given. 


Generalized exponential distribution joint type-II censoring maximum likelihood estimation Confidence bounds Bootstrap intervals Coverage probabilities Bayesian estimation squared-error loss linear-exponential loss stress–strength reliability.

Article Details

Author Biography

Samir Kamel Ashour

Institute of Statistical Studies and Research, Department of Mathematical Statistics
How to Cite
Ashour, S. K., & Abo-Kasem, O. E. (2014). Bayesian and Non–Bayesian Estimation for Two Generalized Exponential Populations Under Joint Type II Censored Scheme. Pakistan Journal of Statistics and Operation Research, 10(1), 57-72.